# SDR IXXA20170802258

- Difficulty date: May 11, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3231
- Condition: Cracked
- Location: Bs 1724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CRACKED AROUND FASTENER HEAD AT BS 1725.5 RIGHT SIDE. REPAIRED THE SKIN IAW  SRM 53-80-01. REPAIR 6.  ACFT GROUNDED.
